# SDR DALA2016022101389

- Difficulty date: February 17, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 54,031 hours, 29,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE LOW.  R & R SLIDE.
